# SDR UALA2012101605908

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 45,565 hours, 18,629 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Faulty
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O RUDDER PEDALS DON`T RETRACT WITHOUT PULLING THEM WITH YOUR FEET.
